# SDR SWAA2023052450912

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,579 hours, 9,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAPTAINS SIDE EMERGENCY FLASHLIGHT INOP.<[01] R/R THE AFT CAPTAINS SIDE FLASHLIGHT ASSY; OP?S CHECKS IAW AMM 25-64-00.
